Structural design for non-linear metallic materials

Gardner, Leroy and Ashraf, Mahmud 2006, Structural design for non-linear metallic materials, Engineering structures, vol. 28, no. 6, pp. 926-934, doi: 10.1016/j.engstruct.2005.11.001.

Attached Files
Name Description MIMEType Size Downloads

Title Structural design for non-linear metallic materials
Author(s) Gardner, Leroy
Ashraf, MahmudORCID iD for Ashraf, Mahmud
Journal name Engineering structures
Volume number 28
Issue number 6
Start page 926
End page 934
Total pages 9
Publisher Elsevier
Place of publication Amsterdam, Netherlands
Publication date 2006-05
ISSN 0141-0296
Keyword(s) Science & Technology
Engineering, Civil
aluminium structures
cross-section classification
deformation capacity
high strength steel
local buckling
non-linear material
stainless steel structures
Language eng
DOI 10.1016/j.engstruct.2005.11.001
Indigenous content off
Field of Research 0905 Civil Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 166 times in TR Web of Science
Scopus Citation Count Cited 183 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 72 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 22 Jul 2019, 10:41:33 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact